# SDR YENA20150828400

- Difficulty date: August 28, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 24,945 hours, 15,458 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND CORROSION AFT CARGO BAY AFT SIDE OF FRAME 77, STRINGER 29R HAS CORROSION.  REMOVED CORRODED SHEAR TIE.  FABRICATED NEW SHEAR TIE. PERFORMED HFEC INSPECTION OF FABRICATED PART.  TREATED PRIMED PAINTED AND INSTALLED NEW SHEAR TIE COMPLIED WITH TASK E15-813-01.
